# SDR AALA202210071967

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 22,553 hours, 10,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT LIFE VEST MISSING FROM SEAT 20C. MAINTENANCE INSTALLED LIFE VEST AT SEAT 20C PER AMM 25-66-52.
